# SDR SIMA20210530001

- Difficulty date: May 30, 2021
- Submitted: May 31, 2021
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 38,484 hours, 33,401 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS DOOR IS VERY HARD TO OPEN. (MAIN CABIN DOOR)-C/A-PERFORMED SERVICING OF THE MAIN DOOR FRAME - LUBED ROLLERS IAW AMM 53-21-02. OPS CHECK GOOD.
